MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE PRO

CYNOSURE LLC PICOSURE PRO
Catalog Number 105-7051-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blister (4537)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.Patient was given antibiotic crème and silvadene as preventative medication.Post treatment guidelines were not followed since patient traveled to a warm climate immediately post treatment and submerged the treated area into ocean water.Site advised patient to cover the treated area with bandage and apply protective ointment, but patient did not follow post care instructions.Labeling instructs: wash the treatment area gently with soap and water.Do not soak.Failing to follow posttreatment instructions could increase risk of adverse effects.On (b)(6) 2023, patient was admitted to the hospital and given rocephin iv and clyndamicin.Due to the patient receiving medical intervention, this event is reportable.
 
Event or Problem Description
It was reported that patient experienced a blister on the right ankle following a laser tattoo removal treatment using picosure pro.Blister occurred 2 days post treatment.

Brand Name
PICOSURE PRO
Common Device Name
PICOSURE PRO
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
susan yun
5 carlisle road
westford, MA 01886
9783672450
MDR Report Key17669508
Report Number1222993-2023-00009
Device Sequence Number6325229
Product Code GEX
UDI-Device Identifier00841494100537
UDI-Public(01)00841494100537(11)230127
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-7051-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale